# SDR BJNA051101

- Difficulty date: November 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR AND 3 RED LIGHTS REMAINED ILLUMINATED.  CYCLED LANDING GEAR DOWN AND UP, 3 GREEN LIGHTS WHEN DOWN, 3 RED LIGHTS WHEN UP.  LANDED WITH 3 GREEN LIGHTS.  PERFORMED LANDING GEAR ACCY MODULE TEST IAW AMM, COULD NOT DUPLICATE ON GROUND.  JACKED AIRCRAFT PERFORMED GEAR REACTION TEST.  NO FAULTS FOUND.  (K)
